Academic Staff


Professor

Professor Lin Yan-ping
林延平教授

MSc, Ph.D.

TU708, Yip Kit Chuen Bldg.

2766 6944

Personal Website


Qualifications
  • BS, Northeastern University 1982
  • MS, Washington State University 1985
  • PhD, Washington State University 1988

 

Research Interests
  • Partial differential equations and scientific computing

 

Selected Publications
  • Y. Lin, M. Yang and Q. Zou, L^2 Error Estimates for a Class of Any Order Finite Volume Schemes Over Quadrilateral Meshes, SIAM Journal on Numerical Analysis 53 (4), 2030-2050
  • X He, J Li, Y Lin, J Ming, A Domain Decomposition Method for the Steady-State Navier--Stokes--Darcy Model with Beavers--Joseph Interface Condition, SIAM Journal on Scientific Computing 37 (5), S264-S290
  • T Lin, Y Lin, X Zhang , Partially penalized immersed finite element methods for elliptic interface problems, SIAM Journal on Numerical Analysis 53 (2), 1121-1144
  • W Feng, X He, Y Lin, X Zhang, Immersed finite element method for interface problems with algebraic multigrid solver, Communications in Computational Physics 15 (04), 1045-1067
  • CK Lin, CT Lin, Y Lin, M Mei, Exponential stability of nonmonotone traveling waves for Nicholson's blowflies equation, SIAM Journal on Mathematical Analysis 46 (2), 1053-1084
  • RE Ewing, T. Lin and Y. Lin, On the accuracy of the finite volume element method based on piecewise linear polynomials, SIAM Journal on Numerical Analysis 39 (6), 1865-1888.
  • R.E. Ewing, Y Lin, T Sun, J Wang, S Zhang, Sharp L 2-error estimates and superconvergence of mixed finite element methods for non-Fickian flows in porous media, SIAM journal on numerical analysis 40 (4), 1538-1560
  • Y. Lin, Analytical and numerical solutions for a class of nonlocal nonlinear parabolic differential equations, SIAM Journal on Mathematical Analysis 25 (6), 1577-1594
  • Y. Lin, V. Thomee and L. Wahlbin, Ritz-Volterra projections to finite-element spaces and applications to integrodifferential and related equations, SIAM Journal on Numerical Analysis 28 (4), 1047-1070
  • JR Cannon, Y Lin, A priori L^2 error estimates for finite-element methods for nonlinear diffusion equations with memory SIAM Journal on Numerical Analysis 27 (3), 595-607


Back to Top